I have TSH 6.01. My T3 and T4 are normal. I feel stressed with anxiety. I cannot sleep at night. Please help me.
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Query: Hello doctor, I am a 34 year old male. I had anxiety issues since childhood. I have been jumping from one idea to another for a long time but it has been three years I have an issue with frequent urination. It started in a bad time for me when I was obsessing that I have HIV. No burning, just sligh... Read Full >>
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to state that the stress and anxiety can affect almost every organ of the body and polyuria is not an exception. In other words, yes the stress can cause almost all the symptoms narrated in your qu... Read Full
Article Overview: A 35-year-old woman came to me with a chief complaint of muscle tension. She stated that she has experienced a considerable amount of muscle tension her entire life, but it has become increasingly worse over the last 12 months. Read Article
The above mentioned patient is suffering from Generalized Anxiety Disorder (GAD). GAD can be defined as anxiety and worry about several events and activities for a majority of the day. The anxiety and worry of GAD differs from normal anxiety by its excessiveness, the difficu... Read Article
Query: Hi doctor, I am a 27 year old unmarried female. Before six months, I was diagnosed with hypothyroidism. I have been taking Thyronorm 100 mcg. Recently, I had TSH test and the level was 0.47 U/mL, which is considered as hyperthyroid. When my doctor asked me the previous dosage, by mistake I told her... Read Full >>
Answer: Hi, Welcome to icliniq.com. I suggest you follow the same dose as you are not a hyperthyroid yet. Also, if you are planning for your marriage and pregnancy, then this TSH value is normal. If the TSH (thyroid stimulating hormone) value is less than 0.3 U/mL, then the dosage of tablet has to be red... Read Full
Ask your health query to a doctor online?Ask a Psychiatrist Now